# SDR AU980955

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech E-55
- Engine: Cont IO520C
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 9691001057
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MOUNT ASSEMBLY WRAPPED WITH `SPEED TAPE'.  WHEN THE TAPE WAS REMOVED IT WAS FOUND THAT THE MOUNT HAD BEEN SEVERELY CHAFED BY SCAT HOSE WIRES.
